RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 240, Number 1, Pages 36–39 (Mi dan41695)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

An iterative program construction for a differential game with fixed termination time

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (458 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.733.431
Presented: N. N. Krasovskii
Received: 11.11.1977

Citation: A. G. Chentsov, “An iterative program construction for a differential game with fixed termination time”, Dokl. Akad. Nauk SSSR, 240:1 (1978), 36–39

Citation in format AMSBIB
\Bibitem{Che78}
\by A.~G.~Chentsov
\paper An iterative program construction for a differential game with fixed termination time
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 240
\issue 1
\pages 36--39
\mathnet{http://mi.mathnet.ru/dan41695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0489963}
\zmath{https://zbmath.org/?q=an:0415.90093}


Linking options:
  • http://mi.mathnet.ru/eng/dan41695
  • http://mi.mathnet.ru/eng/dan/v240/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “On the duality of various versions of the programmed iteration method”, Russian Math. (Iz. VUZ), 45:12 (2001), 74–85  mathnet  mathscinet  zmath  elib
    2. V. N. Ushakov, Ya. A. Latushkin, “The stability defect of sets in game control problems”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S198–S215  mathnet  crossref  mathscinet  zmath  elib
    3. A. G. Chentsov, “Quasistrategies in an abstract guidance control problem”, Russian Math. (Iz. VUZ), 52:10 (2008), 46–59  mathnet  crossref  mathscinet  zmath  elib
    4. D. A. Serkov, “Minimizatsiya riska pri funktsionalnykh ogranicheniyakh na dinamicheskuyu pomekhu”, Izv. IMI UdGU, 2014, no. 2(44), 3–95  mathnet
  • Number of views:
    This page:4
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019